# SDR 97UAL900414

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT12A12P
- Condition: Corroded
- Location: Door 4 L
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, ALL CABIN EMERGENCY LIGHTS CAME ON EXCEPT LIGHTS AT DOOR 4L.  NEW POWER SUPPLY AND BATTERY NO HELP.  FOUND LOW VOLTAGE AT PIN 22 AT DM33407.  SUSPECT FAULT IN WIRE BETWEEN D6222P AND DM33407.  *S/D*  REPLACED CORRODED CONNECTOR D6219P AND D6207J.   ALSO, REPOSITIONED CONNECTOR TO MINIMIZE CONDENSATION IN FUTURE.
